# SDR MALA000451

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE INDICATION ILLUMINATED IN FLIGHT.  PILOT DECLARED AN EMERGENCY LANDING.  MAINTENANCE INSPECTED THE LAV/SMOKE DETECTION SYSTEM.  FIRE EXTINGUISHER FUSIBLE PLUG INTACT, NO SIGNS OF FIRE OR  SMOKE.
